# SDR YENA201803050121

- Difficulty date: March 5, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 63,438 hours, 23,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777645
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,627 hours, 4,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR LIGHT ILLUMINATED,  AS WELL AS ISLE EXIT LIGHT, DURING CRUISE,  WITH LANDING GEAR UP.   R & R EMERGENCY PSU 11WL AND 12WL IAW AMM 33-51-38, OPS CHECKED OK.  R & R THE BATTERIES IN THE EPSU 11WL AND 12WL IAW CMM 33-51-07.  OPS CHECKED OK.
